# SDR SABA020003

- Difficulty date: January 12, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N883CC
- Make and model: Dhav DHC8102
- Aircraft serial: 162
- Aircraft time: 32,273 hours, 29,659 cycles
- Propeller: Hamstd 14SF7
- System (JASC): 6140 · Propeller Indication System
- Part: Control Box
- Part number: 702537
- Part serial: 0022
- Condition: Failed
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT 5025 FROM CLT TO TLH; PILOT ABORTED TAKEOFF FOR NOT GETTING AN AUTO FEATHER LIGHT DURING TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE IN CLT.  MAINTENANCE REMOVED AND REPLACED THE GRIMES CONTROL LIGHT BOX.  SYSTEM OPS CHECKED.  AIRCRAFT RETURNED TO SERVICE.
